MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC PROBE 5MM X 33CM, DISP FIXED; CATHETER IRRIGATION

CARDINAL HEALTH 200 LLC PROBE 5MM X 33CM, DISP FIXED; CATHETER IRRIGATION
Model Number ASU1201
Health Effect - Clinical Code No Information (3190)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information has been forwarded to the manufacturing facility for investigation.Results pending at this time a follow-up report will be submitted.
 
Event or Problem Description
Continuous suction without pressing the suction piston on the trumpet valve, the red control button didn't work.
 
Additional Manufacturer Narrative
No sample was received for evaluation therefore we are unable to confirm the issue reported.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
1500 waukegan road
waukegan IL 60085
MDR Report Key7562833
Report Number1423537-2018-00208
Device Sequence Number2527625
Product Code GBX
UDI-Device Identifier10630140169700
UDI-Public10630140169700
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1201
Device Catalogue NumberASU1201
Device Lot Number041722
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date06/21/2018
Patient Sequence Number1